Last week I went in for Nova Sure and to get my tubes tied, the doctor punctured the lining of my uterus and could not complete the nova sure, but he did tie my tubes, I was getting nova sure to stip my bleeding what next, i have been having discomfort ever since what can i expect next
I am going thru all this because I had a stroke 2 months ago and I have been taken off birth control, started taking Plavix andHBP meds , I am told I will not be able to take birth control and will need to take plavix the rest of my life, I have had my period 4 times in the last 2 months, if i can't do the nova sure due to the docs accident that is what i am asking what next please help
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.